Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 124, NWS Atlanta, GA

May 22, 2020Crisp County, Dooly County, Sumter County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 22, 2020, 6:46 PM EDT for Crisp County, Dooly County, Sumter County, Georgia. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2020, 6:46 PM EDT (22:46 UTC)
Expired
May 22, 2020, 7:30 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Crisp County, GA, Dooly County, GA, Sumter County, GA

The radar

The Robins AFB radar (KJGX), 105 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 6:49 PM EDTTSTM WND DMG1 S Lamar, GATREE DOWN ALONG LESLIE-LAMAR ROAD
May 22, 6:51 PM EDTTSTM WND DMG2 S Shiloh, GATREE DOWN ALONG TALLENT STORE ROAD.
May 22, 6:51 PM EDTTSTM WND DMG3 Se Shiloh, GATREE DOWN ALONG NORTH END OF ORCHID DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 142 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
142 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
878 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

707 
WUUS52 KFFC 222246
SVRFFC
GAC081-093-261-222330-
/O.NEW.KFFC.SV.W.0124.200522T2246Z-200522T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
646 PM EDT Fri May 22 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Dooly County in central Georgia...
  Sumter County in west central Georgia...
  Western Crisp County in central Georgia...

* Until 730 PM EDT.

* At 646 PM EDT, severe thunderstorms were located along a line
  extending from near Maddox to Huntington to De Soto to near
  Warwick, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Americus, Leslie, De Soto, Desoto, Cobb, Sumter, Lamar, Fort Early,
  Georgia Veterans Memorial St Pk, Croxton Crossroads, New Era,
  Huntington, Pennington, Drayton, Maddox and Methvins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3185 8394 3186 8393 3188 8393 3191 8392
      3192 8434 3188 8434 3188 8435 3193 8440
      3214 8435 3216 8431 3216 8418 3217 8418
      3218 8407 3212 8395 3205 8387 3184 8387
TIME...MOT...LOC 2246Z 211DEG 25KT 3202 8431 3199 8414 3193 8406 3185
8398

HAIL...0.88IN
WIND...60MPH
 
$$
2 follow-up statements
709 
WWUS52 KFFC 222314
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
714 PM EDT Fri May 22 2020

GAC081-093-261-222330-
/O.CON.KFFC.SV.W.0124.000000T0000Z-200522T2330Z/
Dooly GA-Sumter GA-Crisp GA-
714 PM EDT Fri May 22 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHWESTERN DOOLY...EASTERN SUMTER AND WESTERN CRISP COUNTIES...

At 714 PM EDT, severe thunderstorms were located along a line
extending from Bumphead to near Methvins to Drayton to near Georgia
Veterans Memorial St Pk, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Leslie, De Soto, Desoto, Cobb, Lamar, Fort Early, Drayton, Georgia
Veterans Memorial St Pk, Methvins, New Era and Pennington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3185 8394 3186 8393 3188 8393 3191 8392
      3191 8413 3204 8412 3216 8418 3217 8418
      3218 8407 3212 8395 3205 8387 3184 8387
TIME...MOT...LOC 2314Z 211DEG 25KT 3217 8421 3214 8404 3208 8396 3200
8388

HAIL...0.75IN
WIND...60MPH
 
$$
165 
WWUS52 KFFC 222325
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
725 PM EDT Fri May 22 2020

GAC081-093-261-222334-
/O.EXP.KFFC.SV.W.0124.000000T0000Z-200522T2330Z/
Dooly GA-Sumter GA-Crisp GA-
725 PM EDT Fri May 22 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DOOLY...EASTERN
SUMTER AND WESTERN CRISP COUNTIES WILL EXPIRE AT 730 PM EDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will 
be allowed to expire.  However, heavy rain and lightning are still 
possible through 8 PM.

LAT...LON 3185 8394 3186 8393 3188 8393 3191 8392
      3191 8413 3204 8412 3216 8418 3217 8418
      3218 8407 3212 8395 3205 8387 3184 8387
TIME...MOT...LOC 2324Z 211DEG 25KT 3222 8417 3219 8400 3213 8392 3205
8384

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 4:25 PM EDT, 2 hours 21 minutes earlier.

Area forecast discussion, May 22, 4:25 PM EDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
425 PM EDT Fri May 22 2020

.UPDATE...
Updated the products to cancel the watch. Otherwise, no major
changes.

&&

.PREV DISCUSSION... /Issued 350 PM EDT Fri May 22 2020/

SHORT TERM /Tonight through Saturday Night/...

OH Valley closed upper low pulls northeast tonight and early
Saturday...as upper ridge builds over the area through the
remainder of the period. We remain on the southern fringes of this
low with a moist and generally unstable air mass prevailing. A
thunderstorm complex that had affected north GA was pulling east
of the forecast area this afternoon. With abundant sunshine over
the remainder of the area...thunderstorm development was beginning
over central counties. Convection should diminish during the
overnight...but have kept some low pops across the far north close
to the upper low. Saturday should see more of a diurnal pattern as
the ridge builds over north and central GA.

41

LONG TERM /Sunday through Friday/...

Long-term forecast trends remain somewhat unsettled despite general
trend dominated by upper ridging anchored along the east coast.
Forecast area remains on the southwestern periphery of the ridge
with better subsidence to the north and east. Should see at least
isolated to scattered convection each day with a diurnal bias. Low-
level flow becomes east to southeasterly by Monday which may help to
moderate the potential warmth under the edge of the upper ridge.

20

AVIATION...
18Z Update...
VFR expected through the afternoon. This afternoon/evening chances
for SHRA/TSRA increase again after about 20Z through the early
overnight hours, although confidence is low on best timing/coverage.
Southwest winds this afternoon with occasional gusts...diminishing
after 00z. Some scattered mvfr possible 10z to 14z.

//ATL Confidence...18Z Update...
Confidence medium on SHRA/TSRA coverage.
Confidence medium to high on all other elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          64  88  66  89 /  30  30  20  40
Atlanta         66  87  67  88 /  30  30  20  40
Blairsville     60  82  61  82 /  40  40  20  40
Cartersville    64  87  65  88 /  30  30  20  40
Columbus        67  92  68  92 /  30  20  20  40
Gainesville     64  85  66  87 /  30  30  20  40
Macon           65  91  68  91 /  30  20  20  30
Rome            64  88  65  89 /  30  30  20  40
Peachtree City  64  89  66  89 /  30  30  20  40
Vidalia         69  93  71  93 /  30  20  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa
LONG TERM....20
AVIATION...41
Hazardous weather outlook, May 22, 4:48 PM EDT, 1 hour 58 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
448 PM EDT Fri May 22 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
448 PM EDT Fri May 22 2020

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...Tonight...

Scattered thunderstorms, some strong, are likely through this
evening. Locally heavy rain, cloud to ground lightning, small hail,
and brief gusty winds will be the primary threats with any stronger
storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Thunderstorms are possible again Saturday through Thursday with the
highest chances on Sunday and Monday. Some storms could be strong on
Sunday and Monday with lightning, heavy rain and gusty winds
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged to
submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and CDC
guidelines.

In the hours before

Special weather statement, May 22, 5:22 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
522 PM EDT Fri May 22 2020

GAZ066-067-222200-
Troup GA-Meriwether GA-
522 PM EDT Fri May 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TROUP AND WESTERN
MERIWETHER COUNTIES UNTIL 600 PM EDT...

At 522 PM EDT...a strong thunderstorm was near Big Springs, or near
LaGrange...moving east at 25 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
LaGrange, Greenville, Rocky Mount, Stovall, Raleigh, Mountville, Big
Springs, Durand, Harris City and Odessadale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3288 8500 3304 8502 3319 8466 3290 8459
TIME...MOT...LOC 2122Z 257DEG 22KT 3298 8495

HAIL...0.25IN
WIND...50MPH
Special weather statement, May 22, 5:43 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
543 PM EDT Fri May 22 2020

GAZ042-052-053-222230-
Coweta GA-Carroll GA-Heard GA-
543 PM EDT Fri May 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COWETA...SOUTHEASTERN
CARROLL AND NORTHERN HEARD COUNTIES UNTIL 630 PM EDT...

At 543 PM EDT...a strong thunderstorm was over Centralhatchee, or
near Franklin...moving east at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Newnan, Franklin, Whitesburg, Ephesus, Centralhatchee, Moreland, East
Newnan, Plant Yates, Arnco-Sargent, Powers Crossroads, Handy,
Roosterville, Dunaway Gardens, Texas, Plant Wansley and Roscoe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3351 8482 3351 8479 3326 8473 3324 8520
      3340 8526
TIME...MOT...LOC 2143Z 251DEG 15KT 3336 8510

HAIL...0.25IN
WIND...40MPH
Special weather statement, May 22, 6:19 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
619 PM EDT Fri May 22 2020

GAZ106-108-222245-
Crisp GA-Wilcox GA-
619 PM EDT Fri May 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR CRISP AND SOUTHWESTERN WILCOX
COUNTIES UNTIL 645 PM EDT...

At 619 PM EDT...a line of strong thunderstorms was along a line
extending from near Philema to near Warwick to near Amboy...and
moving northeast at 30 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Cordele, Arabi, Pitts, East Crisp, Fort Early, Georgia Veterans
Memorial St Pk, Raines, Double Run, Tremont, Wenona, Seville and
Hatley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3181 8381 3183 8384 3182 8385 3184 8386
      3185 8394 3186 8393 3188 8393 3191 8392
      3203 8391 3203 8367 3195 8351 3187 8344
      3185 8350 3185 8361 3180 8361
TIME...MOT...LOC 2219Z 218DEG 28KT 3179 8402 3183 8385 3174 8358

HAIL...0.75IN
WIND...50MPH
Special weather statement, May 22, 6:30 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
630 PM EDT Fri May 22 2020

GAZ092-093-103-104-222300-
Macon GA-Schley GA-Sumter GA-Webster GA-
630 PM EDT Fri May 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MACON...SCHLEY...
SUMTER AND SOUTHEASTERN WEBSTER COUNTIES UNTIL 700 PM EDT...

At 629 PM EDT...a line of strong thunderstorms extended from
Ellaville to near Americus to near Leslie...and moving northeast at
35 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Americus, Ellaville, Plains, Leslie, Andersonville, De Soto, Desoto,
Cobb, Sumter, Lamar, Croxton Crossroads, New Era, La Crosse,
Huntington, Pennington, Andersonville National Historic, Friendship,
Maddox, Methvins and Bumphead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3192 8439 3197 8444 3193 8444 3192 8449
      3213 8445 3214 8443 3218 8442 3223 8443
      3223 8441 3226 8441 3229 8436 3228 8414
      3213 8401 3210 8400 3209 8398 3207 8399
      3202 8395 3197 8393 3191 8393
TIME...MOT...LOC 2229Z 231DEG 58KT 3223 8433 3210 8421 3194 8414

HAIL...0.75IN
WIND...50MPH
Special weather statement, May 22, 6:33 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
633 PM EDT Fri May 22 2020

GAZ056>058-068-070-071-222300-
Butts GA-Lamar GA-Monroe GA-Spalding GA-Pike GA-Henry GA-
633 PM EDT Fri May 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BUTTS...NORTHERN
LAMAR...NORTHERN MONROE...SPALDING...NORTHEASTERN PIKE AND
SOUTHWESTERN HENRY COUNTIES UNTIL 700 PM EDT...

At 632 PM EDT...a strong thunderstorm was over Rover, or near
Griffin...moving east at 40 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Griffin, McDonough, Jackson, Locust Grove, Milner, Jenkinsburg,
Orchard Hill, Sunny Side, East Griffin, Highland Mills, Towalaga,
Experiment, Walker Mill, McKibben, Vaughn, Chappel Mill, Rover, High
Falls State Park, Luella and Liberty Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3326 8443 3328 8443 3345 8410 3333 8399
      3314 8396 3311 8432 3322 8434 3326 8445
TIME...MOT...LOC 2232Z 249DEG 35KT 3322 8432

HAIL...0.25IN
WIND...40MPH
Special weather statement, May 22, 6:42 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
642 PM EDT Fri May 22 2020

GAZ108>110-222315-
Telfair GA-Wilcox GA-Dodge GA-
642 PM EDT Fri May 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TELFAIR...
SOUTHEASTERN WILCOX AND SOUTHWESTERN DODGE COUNTIES UNTIL 715 PM
EDT...

At 642 PM EDT...a line of strong thunderstorms extended from near
Double Run to near Browning to near Red Bluff...and moving northeast
at 30 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Abbeville, Rochelle, Milan, Rhine, Jacksonville, Temperance,
Browning, China Hill, Antioch Church, Owensboro and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3182 8311 3181 8313 3185 8318 3185 8350
      3204 8350 3207 8314 3189 8285 3181 8293
      3178 8299 3178 8303
TIME...MOT...LOC 2242Z 212DEG 20KT 3183 8354 3186 8329 3176 8305

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 9:41 AM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker49 min
May 22, 10:30 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Murray, Walker, Whitfield45 min
May 22, 11:15 AM EDTSpecial Weather StatementFFCBartow, Fannin, Floyd, Gilmer, Gordon, Murray and 1 more45 min
May 22, 12:00 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Dawson, Fannin, Gilmer, Lumpkin and 3 more30 min
May 22, 12:22 PM EDTSpecial Weather StatementFFCCherokee, Forsyth38 min
May 22, 12:38 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Fulton, Hall52 min
May 22, 1:17 PM EDTSevere Thunderstorm WarningFFCForsyth, Hall, Jackson43 min
May 22, 1:53 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison52 min
May 22, 2:10 PM EDTSevere Thunderstorm WarningFFCJackson, Madison50 min
May 22, 3:00 PM EDTSpecial Weather StatementFFCElbert15 min
May 22, 3:16 PM EDTSpecial Weather StatementFFCElbert29 min
May 22, 4:04 PM EDTSpecial Weather StatementFFCCoweta26 min
May 22, 5:22 PM EDTSpecial Weather StatementFFCMeriwether38 min
May 22, 5:26 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup49 min
May 22, 5:26 PM EDTSevere Thunderstorm WarningFFCStewart49 min
May 22, 5:43 PM EDTSpecial Weather StatementFFCCoweta, Heard47 min
May 22, 5:53 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster52 min
May 22, 6:00 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Pike, Spalding45 min
May 22, 6:19 PM EDTSpecial Weather StatementFFCCrisp26 min
May 22, 6:25 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Taylor23 min
May 22, 6:30 PM EDTSpecial Weather StatementFFCSchley, Sumter30 min
May 22, 6:33 PM EDTSpecial Weather StatementFFCSpalding27 min
May 22, 6:42 PM EDTSpecial Weather StatementFFCTelfair, Wilcox33 min
May 22, 6:51 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Wilcox24 min
May 22, 7:06 PM EDTSpecial Weather StatementFFCWilkinson39 min
May 22, 7:12 PM EDTSpecial Weather StatementFFCDooly33 min
May 22, 7:20 PM EDTSpecial Weather StatementFFCDodge, Pulaski, Telfair25 min
May 22, 7:29 PM EDTSevere Thunderstorm WarningFFCDooly, Houston46 min
May 22, 7:43 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs32 min
May 22, 7:49 PM EDTSpecial Weather StatementFFCTelfair26 min
May 22, 7:59 PM EDTSevere Thunderstorm WarningFFCHouston, Twiggs34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.